Doctor insights on:
I got cystitis often, and i'm taking pills that i got from my doctor. It comes and goes, and i got it since i was at the age of 5-6.Why? (I'm virgin)
It's difficult to: know w/o more details. What are the pills you're taking-an antibiotic? Were you checked for a structural abnormality of your urinary tract when you were younger? Were you checked for urinary reflux? Those are both possible causes. At a younger age, hygiene can be the issue, but I would not expect that to be the case now. Have you seen a specialist(urologist)? I would recommend that if you haven't. ...Read more
A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more
Pain below my belly button, off to the right which i've had for ages. The doc thought interstitial cystitis but i'm not so sure. Could it be ovarian pain?
Antibiotics: Cystitis commonly means bladder inflammation. If due to urine infection treatment is antibiotics. Interstitial cystitis is rare and considered autoimmune in nature, antibiotics are not helpful. Hemorrhagic cystitis which results in bloody urine can be from chemotherapy drugs esp cyclophosphamide. ...Read more
Bacteria: Cystitis is a medical term for bladder/urinary tract inflamation. It is usually caused byan infection from e. Coli, a bacteria that we normally have in our GI tract. It is more common in women due to how close the urinary tract is to the anal area. E. Coli may be introduced to the urinary system by wiping towards the front after going to the bathroom or during sex. See your pcp. ...Read moreSee 2 more doctor answers
AwayWithYouStinkPee!: In rare instances, the body fights it off. Otherwise you need an antibiotic. You could try the Health Store methods, but good luck. OK,so, it can and probably will come back if the conditions that provoked it are not changed. Like tight nylon undies, sitting too long, wiping back to front, stress, sex, chemicals (soaps, cleansers, etc) excess dryness, structural changes, etc. Or something else.... ...Read moreSee 2 more doctor answers